MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number MAXFAST
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 07/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient developed wounds on both sides of the head at the sensor site during use of the sensor.The patient e xperienced a skin reaction and skin breakdown at the sensor site, with one wound being more serious than the other.The wounds evolved from small to more serious within approximately 12 hours of use.The patient was treated for wound and skin injury at the sensor site and was reported to be recovering.
 
Event or Problem Description
It was reported that a patient developed wounds on both sides of the head at the sensor site during use.The patient experienced a skin reaction and breakdown, with one wound being more severe than the other.No previous skin breakdown was noted.The adhesive outline on the forehead and the areas where the probe contacted the skin were reddened and ecchymotic, more noticeable on the left than the right.The wounds progressed from mild to more serious within approximately 12 hours of use.The patient received treatment forthe wounds and skin injury at the sensor site and was reported to be recovering.
 
Additional Manufacturer Narrative

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
Manufacturer (Section G)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX   22225
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22529912
Report Number9610849-2025-00004
Device Sequence Number8017452
Product Code DQA
UDI-Device Identifier10884521815360
UDI-Public10884521815360
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXFAST
Device Catalogue NumberMAXFAST
Device Lot Number250900161H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight92 KG
Patient RaceWhite